Some New Results on Majority Coloring of Digraphs

Jian-sheng CAI, Wei-hao XIA, Gui-ying YAN

应用数学学报(英文版) ›› 2025, Vol. 41 ›› Issue (2) : 337-343.

PDF(135 KB)
PDF(135 KB)
应用数学学报(英文版) ›› 2025, Vol. 41 ›› Issue (2) : 337-343. DOI: 10.1007/s10255-025-0002-0
ARTICLES

Some New Results on Majority Coloring of Digraphs

    Jian-sheng CAI1, Wei-hao XIA2, Gui-ying YAN3
作者信息 +

Some New Results on Majority Coloring of Digraphs

    Jian-sheng CAI1, Wei-hao XIA2, Gui-ying YAN3
Author information +
文章历史 +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

本文二维码

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}, 2025, 41(2): 337-343 https://doi.org/10.1007/s10255-025-0002-0
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}, 2025, 41(2): 337-343 https://doi.org/10.1007/s10255-025-0002-0
中图分类号:

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(135 KB)

Accesses

Citation

Detail

段落导航
相关文章

/